Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Classification of three-dimensional flips


Authors: János Kollár and Shigefumi Mori
Journal: J. Amer. Math. Soc. 5 (1992), 533-703
MSC: Primary 14E30; Secondary 14B07, 14E05, 14E35, 14J30
Erratum: J. Amer. Math. Soc. 20 (2007), 269-271
MathSciNet review: 1149195
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14E30, 14B07, 14E05, 14E35, 14J30

Retrieve articles in all journals with MSC: 14E30, 14B07, 14E05, 14E35, 14J30


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1992-1149195-9
PII: S 0894-0347(1992)1149195-9
Article copyright: © Copyright 1992 American Mathematical Society